diabetes-icon
Thyroid level goes to 9.0
As per prescription my wife was taking thyronorm 5.0 mcg tab, last time her tsh was 5 but this time it has gone to 9, please help what to do.
96 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

She need to increase thyronorm dose. Consult any diabetologist or endocrinologist in your area.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.